# SDR ABXA040281

- Difficulty date: July 24, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 43,935 hours, 48,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STA 837, LONGERON 22 RIGHT, 11 INCHES LONG X .75 INCH WIDTH X .020 INCH DEEP.  INSTALLED PERMANENT REPAIR IAW COI 47242-001.
